MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC (M); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC (M); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fluid Discharge (2686); Ear Pain (4812)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came for a scheduled removal of lyric.The patient didn't report any pain during use and before the removal.Once the device was removed the patient felt pain.The tympanic member was covered by a thick yellow discharge and the majority of the canal was dark red.The hcp referred the patient to ent for treatment.
 
Additional Manufacturer Narrative
The manufacturer has initiated a follow up to clarify patient outcome and the circumstances of the incident.The risk of accumulation of moisture in the ear due to device's design and sealed fit in the ear has been already considered in the accompanying risk file.The ifu contains information about common side effects such as e.G.Ear pain, moisture and blisters, as well as, information on contraindications and referral criteria.The follow-up reports will be submitted upon availability of new information.
 
Additional Manufacturer Narrative
The hcp has reported that the ear canal has cleared up and a new lyric was inserted on (b)(6), 10 days after the manufacturer's awareness date.It is unknown what kind of treatment the patient has received, if any.This is the final report.

Brand Name
PHONAK LYRIC (M)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich 8712
SZ   8712
MDR Report Key21585181
Report Number3005085999-2025-00004
Device Sequence Number8833263
Product Code ESD
UDI-Device Identifier07613389603309
UDI-Public(01)07613389603309
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale